Alert archive / Montana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 19, NWS Great Falls, MT

June 29, 2011Blaine County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jun 29, 2011, 6:21 PM MDT for Blaine County, Montana. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2011, 6:21 PM MDT (00:21 UTC)
Expired
Jun 29, 2011, 6:48 PM MDT
In force
27 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon

County Blaine County, MT

The radar

The Glasgow radar (KGGW), 148 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 6:22 PM MDTHAIL 0.52 Wnw Hays, MTPEA TO MARBLE SIZED HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 3:46 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 0.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2011-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2773 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2011-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2773 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
2014 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

836 
WUUS55 KTFX 300021
SVRTFX
MTC005-300100-
/O.NEW.KTFX.SV.W.0019.110630T0021Z-110630T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
621 PM MDT WED JUN 29 2011

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BLAINE COUNTY IN NORTH CENTRAL MONTANA...

* UNTIL 700 PM MDT

* AT 615 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 7 MILES NORTH OF HAYS...MOVING NORTHEAST AT 45
  MPH.

* LOCATIONS IN THE WARNING INCLUDE HAYS.

HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTH CENTRAL MONTANA.

&&

LAT...LON 4821 10842 4798 10842 4797 10844 4798 10860
      4793 10862 4791 10866 4791 10889 4803 10905
      4803 10915 4853 10859 4835 10839 4822 10840
TIME...MOT...LOC 0021Z 226DEG 42KT 4814 10862

$$

MLS
2 follow-up statements
045 
WWUS55 KTFX 300033
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
633 PM MDT WED JUN 29 2011

MTC005-300100-
/O.CON.KTFX.SV.W.0019.000000T0000Z-110630T0100Z/
BLAINE MT-
633 PM MDT WED JUN 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR EAST CENTRAL BLAINE COUNTY...

AT 630 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER EAST CENTRAL BLAINE COUNTY...OR 42 MILES SOUTHEAST OF
CHINOOK...MOVING NORTHEAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF BLAINE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTH CENTRAL MONTANA.

LAT...LON 4821 10842 4801 10842 4807 10854 4814 10867
      4828 10879 4847 10853 4835 10839 4822 10840
TIME...MOT...LOC 0033Z 226DEG 42KT 4823 10846

$$

MLS
409 
WWUS55 KTFX 300048
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
648 PM MDT WED JUN 29 2011

MTC005-300058-
/O.CAN.KTFX.SV.W.0019.000000T0000Z-110630T0100Z/
BLAINE MT-
648 PM MDT WED JUN 29 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BLAINE COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...THUS THE
WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR NORTH CENTRAL MONTANA.

LAT...LON 4821 10842 4801 10842 4807 10854 4814 10867
      4828 10879 4847 10853 4835 10839 4822 10840
TIME...MOT...LOC 0048Z 226DEG 42KT 4835 10827

$$

MLS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 5:42 PM MDT, 39 minutes earlier.

Area forecast discussion, Jun 29, 5:42 PM MDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
542 PM MDT WED JUN 29 2011

.DISCUSSION...
THIS AFTERNOON THROUGH FRIDAY EVENING...LATEST SATELLITE/RADAR
IMAGERY SHOWS THUNDERSTORMS...WITH SOME STRONG CELLS...DEVELOPING
ACROSS PORTIONS OF SOUTHWEST MT FROM WEST OF DILLON TO NORTH OF
HELENA.  EXPECT STORMS WILL SPREAD INTO CENTRAL AND NORTH CENTRAL MT
THROUGH THIS AFTN/EVE.  FORECAST MODEL PARAMETERS STILL SHOWING
VALUES FAVORABLE FOR SOME STORMS TO REACH SEVERE CRITERIA..HAIL OF
1 INCH OR GREATER AND WINDS OF 60 MPH OR GREATER...PRIMARILY ACROSS
CENTRAL MT COUNTIES.  ACTIVITY IS BEING DRIVEN BY MOISTURE AND
INSTABILITY ASSOCIATED WITH AN UPPER LEVEL TROF CURRENTLY EXTENDING
FROM WESTERN NV TO THE BC/WA COAST. THIS SYSTEM WILL CONTINUE TO
MOVE EASTWARD TONIGHT BUT WILL STILL BE OVER SOUTHWEST AND PARTS OF
CENTRAL MT TOMORROW.  RESIDUAL MOISTURE AND INSTABILITY WILL BE
SUFFICIENT TO GENERATE A BROAD AREA OF SHOWERS FROM LEWISTOWN TO
DILLON THROUGH THURS NIGHT.  A FEW THUNDERSTORMS ARE POSSIBLE THERE
AS WELL BUT INSTABILITY WILL BE MUCH REDUCED FROM TODAYS CONDITIONS
SO THERE WILL BE LESS THREAT OF STRONG TO SEVERE STORMS.  THE ENTIRE
SYSTEM FINALLY MOVES INTO THE DAKOTAS EARLY FRIDAY AND WILL BE
FOLLOWED BY BROAD HIGH PRESSURE RIDGING...BRINGING A RETURN TO DRY
CONDITIONS THAT WILL PERSIST THRU THE HOLIDAY WEEKEND.  TEMPERATURES
WILL COOL SIGNIFICANTLY TOMORROW AS A COOLER CANADIAN AIRMASS PUSHES
INTO THE REGION WITH THE PASSING UPPER TROF. MOST LOCATIONS WILL
ONLY REACH THE MID-UPPER 60S ON THURS AND CLIMB INTO THE LOW 70S ON
FRIDAY.
FINALLY...STRONG GRADIENT WINDS ACROSS PARTS OF SOUTHWEST MT HAVE
CAUSED WINDS TO BE SUSTAINED AT 40 TO 50 MPH OVER HIGHER
ELEVATIONS OF MADISON COUNTY. THIS HAS PROMPTED ISSUANCE OF A HIGH
WIND WARNING FOR AREAS AROUND NORRIS HILL UNTIL 10 PM TONIGHT.
WARANAUSKAS

FRIDAY NIGHT THROUGH WEDNESDAY...OVERALL IT IS STILL LOOKING LIKE A
RELATIVELY DRY PERIOD WITH TEMPERATURES GENERALLY ABOVE NORMAL.
EARLY IN THE WEEKEND EXPECT WEST TO SOUTHWEST FLOW ALOFT WITH AN
AIRMASS THAT HAS RELATIVELY LITTLE MOISTURE IN IT. SUNDAY MODELS ARE
IN AGREEMENT IN MOVING A COLD FRONT THROUGH THE AREA. THERE IS SOME
UNCERTAINTY WITH THE SPEED OF THE COLD FRONT. HAVE OPTED TO GO WITH
A SLOWER MOVEMENT SO HAVE INCREASED HIGH TEMPERATURES ON
SUNDAY..MAINLY OVER THE PLAINS. IT STILL LOOKS LIKE THERE WILL BE
LITTLE MOISTURE WITH FRONT SO WILL CONTINUE WITH THE FORECAST OF
ISOLATED THUNDERSTORMS OVER PORTIONS OF SOUTHWEST AND CENTRAL
MONTANA. BEHIND THE COLD FRONT EXPECT COOLER TEMPERATURES MONDAY AND
WILL CONTINUE WITH THE SAME PRECIPITATION FORECAST AS SUNDAY. THE
GFS AND ECMWF MODELS DIVERGE IN THEIR SOLUTIONS TUESDAY AND
WEDNESDAY. THE GFS HAS A COOLER NORTHWEST FLOW ALOFT WHILE THE ECMWF
HAS AN UPPER RIDGE. THIS IS A FLIP FLOP FROM A COUPLE OF DAYS AGO
WHEN THE ECMWF HAD NORTHWEST FLOW ALOFT AND THE GFS AN UPPER RIDGE.
CHECK OF OTHER GUIDANCE FROM THE GFS POINTS TO AN UPPER RIDGE SO
WILL LEAN TOWARDS THE WARMER ECMWF TEMPERATURES. AS FOR THE CHANCES
OF PRECIPITATION TUESDAY AND WEDNESDAY WILL GO WITH VALUES A LITTLE
LESS THAN CLIMATOLOGY AS MODELS ARE FORECASTING LITTLE IF ANY
PRECIPITATION. BLANK
&&

.AVIATION...
UPDATED 2341Z.
MOIST SOUTHWEST FLOW AHEAD OF A LOW PRESSURE TROF OVER THE WEST
COAST HAS KEPT THE AIRMASS UNSETTLED. THUNDERSTORMS ARE MAINLY NORTH
OF A LINE FROM KHLN-KGTF-KLWT. SOME OF THESE STORMS ARE CAPABLE OF
HAIL GREATER THAN ONE HALF INCH AND GUSTS TO 50 KTS. THE AIRMASS
WILL STABILIZE DURING THE EVENING AND THE CHANCE OF SHOWERS WILL
LOWER ACROSS THE REGION DURING THE NIGHT. SOUTHWEST FLOW WILL
CONTINUE THURSDAY AND SURFACE WINDS WILL BECOME STRONG AND GUSTY
DURING THE AFTERNOON ACROSS NORTH CENTRAL MONTANA.

&&

.HYDROLOGY...
COOLER TEMPERATURES THE NEXT 48 HRS WILL SLOW SNOW MELT RATES
SLIGHTLY BU WARMER TEMPS THIS WEEKEND WILL INCREASE RATES AGAIN.
RESERVOIRS ACROSS THE AREA REMAIN NEAR CAPACITY AND AS A RESULT
MAY INCREASE THE AMOUNT OF WATER RELEASED AND SUBSEQUENT WATER
LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  52  69  45  70 /  40  10  10   0
CTB  51  64  44  67 /  30  10  10   0
HLN  52  70  46  74 /  40  30  20   0
BZN  48  71  43  75 /  50  50  30   0
WEY  37  64  34  68 /  40  50  30   0
DLN  47  70  42  74 /  40  30  20   0
HVR  54  73  47  71 /  40  10  10  10
LWT  49  68  44  68 /  60  50  30   0

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 10 PM MDT THIS EVENING MADISON.

&&

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 29, 3:55 AM MDT, 14 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
355 AM MDT WED JUN 29 2011

MTZ008-012-015-053-055-301000-
BEAVERHEAD-CASCADE-MADISON-BROADWATER-GALLATIN-
355 AM MDT WED JUN 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

FLOOD HIGHLIGHTS REMAIN IN EFFECT ACROSS PORTIONS OF THE REGION.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT THE AREA
THIS AFTERNOON AND EVENING. HAIL AND GUSTY WINDS IN EXCESS OF 50
MPH WILL BE POSSIBLE WITH SOME OF THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FLOOD HIGHLIGHTS WILL REMAIN IN EFFECT ACROSS PORTIONS OF THE
REGION UNTIL FURTHER NOTICE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SEND FLOODING REPORTS TO THE NATIONAL
WEATHER SERVICE IN GREAT FALLS. SPOTTER ACTIVATION WILL LIKELY BE
NEEDED TODAY FOR POTENTIAL SEVERE WEATHER.

MTZ009>011-013-014-044>052-054-301000-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-MEAGHER-
355 AM MDT WED JUN 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT THE AREA
THIS AFTERNOON AND EVENING. HAIL AND GUSTY WINDS IN EXCESS OF 50
MPH WILL BE POSSIBLE WITH SOME OF THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY FOR POTENTIAL
SEVERE WEATHER.

In the hours before

Local storm report, Jun 29, 4:06 PM MDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
406 PM MDT WED JUN 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             4 ESE STOCKETT          47.34N 111.08W
06/29/2011  M0.25 INCH       CASCADE            MT   TRAINED SPOTTER

            PEA SIZED HAIL AND WIND GUSTS TO NEAR 35 MPH.

&&

NJL
Local storm report, Jun 29, 4:23 PM MDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
423 PM MDT WED JUN 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND GST     5 SW WINSTON            46.42N 111.72W
06/29/2011  M61 MPH          BROADWATER         MT   MESONET

            61 MPH THUNDERSTORM WIND GUST AT THE ELKHORN RAWS
            LOCATION. TIME IS ESTIMATED OFF RADAR.

&&

BRUSDA
Local storm report, Jun 29, 5:00 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
500 PM MDT WED JUN 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND GST     1 N LOMA                47.95N 110.50W
06/29/2011  M56 MPH          CHOUTEAU           MT   DEPT OF HIGHWAYS

            56 MPH WIND GUST AT THE DOT WIND SENSOR NEAR LOMA.

&&

BRUSDA
Local storm report, Jun 29, 5:59 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
559 PM MDT WED JUN 29 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND GST     4 W HAVRE               48.54N 109.76W
06/29/2011  M58 MPH          HILL               MT   ASOS

            58 MPH WIND GUST AT THE HAVRE AIRPORT.

&&

BRUSDA
Special weather statement, Jun 29, 6:01 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
601 PM MDT WED JUN 29 2011

MTZ047-300045-
BLAINE MT-
601 PM MDT WED JUN 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLAINE COUNTY UNTIL 645
PM MDT...

AT 556 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 16 MILES NORTHWEST OF HARLEM...OR 16 MILES
NORTHEAST OF CHINOOK...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND PEA-SIZED HAIL ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TURNER AND HOGELAND.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4900 10822 4892 10822 4890 10825 4875 10825
      4873 10831 4866 10831 4841 10888 4871 10936
      4901 10909 4901 10838 4901 10824
TIME...MOT...LOC 0001Z 219DEG 33KT 4877 10890
Special weather statement, Jun 29, 6:08 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
608 PM MDT WED JUN 29 2011

MTZ047-300100-
BLAINE MT-
608 PM MDT WED JUN 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BLAINE COUNTY UNTIL 700
PM MDT...

AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES WEST OF HAYS...OR 44 MILES SOUTHEAST OF
CHINOOK...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LODGE POLE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4821 10842 4798 10842 4797 10844 4798 10860
      4793 10862 4791 10866 4791 10889 4803 10915
      4853 10859 4835 10839 4822 10840
TIME...MOT...LOC 0008Z 223DEG 56KT 4805 10877

MLS

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 6:01 PM MDTSpecial Weather StatementTFXBlaine44 min
Jun 29, 6:08 PM MDTSpecial Weather StatementTFXBlaine52 min
Jun 30, 5:39 PM MDTRiver Flood WatchTFX19 hr

Nearby

Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.